Open Access
2014 Delayed logistic population models revisited
Eduardo Liz
Publ. Mat. 58(S1): 309-331 (2014).


We discuss the global dynamics of some logistic models governed by delay-differential equations. We focus on models of exploited populations, and study the changes in the dynamics as the harvesting effort is increased. We get new results and highlight the link among different logistic equations usually employed in population models.


Download Citation

Eduardo Liz. "Delayed logistic population models revisited." Publ. Mat. 58 (S1) 309 - 331, 2014.


Published: 2014
First available in Project Euclid: 19 May 2014

zbMATH: 1316.34088
MathSciNet: MR3211840

Primary: 34K18 , 34K20 , 92D25

Keywords: bifurcation , delay-differential equations , logistic models , one-dimensional maps , periodic solutions , Population dynamics , stability

Rights: Copyright © 2014 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.58 • No. S1 • 2014
Back to Top